Click on a label to read posts from that part of the world.
Nov 16th 2012 4:24PM Thank you for this information. It's good to have since I not only have weight issues from years of taking high doses of prednisone, but there are times I have needed a walker due to my bones crumbling.
Nov 16th 2012 11:16AM I became very fat due to high doses of prednisone for an incurable disease. I've been on these drugs (chemo as well) for almost 8 years. I have not flown since gaining all this weight. I don't have the money to buy 2 seats nor do I want to spill over on someone else. I've managed to lose a lot of the gained weight, but still being on these horrible meds, I'm still fat.
I won't even fly with a friend or family member that is thin. I'm sure the armrest would stay down for me, but it's an embarrassment thing. I don't want all the other flyers pointing fingers etc at me. Remember, not everyone is fat due to being lazy and eating donuts. Some people are truly sick and the meds they take make them gain weight. Look up prednisone side effects.